# SDR CALA2017111003994

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 79,004 hours, 7,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  FOUND ZONE B SEAT MOUNTED EMERGENCY LIGHTS NOT ILLUMINATED.  THE POWER PACK FUSE WAS REPLACED AND LIGHTS TESTED OK IAW AMM 33-51-01.
